# SDR A6WA200840388

- Difficulty date: April 29, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 12,580 hours, 11,644 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXISTS ON FS 202 AT LBL 23 PRESSURE BULKHEAD AROUND PARKING BRAKE CABLE. REPAIR PERFORMED ON FS 202.75 LBL 23.72 PRESSURE BULKHEAD AROUND PARKING BRAKE IAW REO 601R-53-11-563. (A)
